Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regular boundary value conditions for ordinary differential operators.


Author: Stephen Salaff
Journal: Trans. Amer. Math. Soc. 134 (1968), 355-373
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9947-1968-0236451-4
MathSciNet review: 0236451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Boundary value and expansion problems of ordinary linear differential equations, Trans. Amer. Math. Soc. 9 (1908), 373-395. MR 1500818
  • [2] E. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] H. O. Cordes, Lecture notes on ordinary differential equations (Math. 219 B), Univ. of Calif., Berkeley, Calif., 1964.
  • [4] I. Halperin, Closures and adjoints of linear differential operators, Ann. of Math. 38 (1937), 880-919. MR 1503380
  • [5] E. Kamke, Differentialgleichungen, Chelsea, New York, 1948.
  • [6] M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, Mass., 1964. MR 0162808 (29:112)
  • [7] V. P. Mikhailov, On Riesz bases in $ {L^2}(0,1)$, Dokl. Akad. Nauk SSSR 144 (1962), 981-984 = Soviet Math. Dokl. 3 (1962), 851-854. MR 0149334 (26:6824)
  • [8] Myravei, Trudy Mat. Inst. Steklov. (to appear).
  • [9] B. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Springer, Berlin, 1942. MR 0018339 (8:276c)
  • [10] M. A. Naimark, Lineare Differentialoperatoren, Akademie-Verlag, Berlin, 1960. MR 0216049 (35:6884)
  • [11] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin, 1925.
  • [12] M. L. Rasulov, Conditions for the normality of linear ordinary differential operators, Izv. Akad. Nauk Azerbaĭdžan. SSR Ser. Fiz-Mat. Tehn. Nauk 1953, no. 3, 110-118.
  • [13] S. Salaff, A nonzero determinant related to Schur's matrix, Trans. Amer. Math. Soc. 127 (1967), 349-360. MR 0212032 (35:2907)
  • [14] M. H. Stone, A comparison of the series of Fourier and Birkhoff, Trans. Amer. Math. Soc. 28 (1926), 695-761. MR 1501372

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0236451-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society